Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Vomiting after eating junk food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   hello
User :   am suffering frm indigestion
Doctor :   since when are you having ti and what are the symptoms that you are having now
User :   since 2 days and i have vomiting sensation..
Doctor :   ok
Doctor :   What is your Diet and have you been taking it regularly
Doctor :   With indigestion What do you refer to
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
Doctor :   please Proceed wit it
User :   diet is normal but i had some outside junk sometime before so maybe because of that i think
Doctor :   ok
Doctor :   Do you have Vomiting still Doctor :   or any Discomfort that you are having
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor